MathSciNet Relay Station
MathSciNet bibliographic data
MR1389790 05E25 (06A09 20C30)
Sundaram, Sheila; Wachs, Michelle The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997), no. 3, 935–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement